# SDR DALA1050800912

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,109 hours, 47,900 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434129
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND OF 1.531" LENGTH ON LOWER AFT CORNER FS Y=427 OF FWD CARGO COMPARTMENT.  REPAIR FUSELAGE SKIN IAW ERA 487137-14, REV ORIG.
